MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLSURGGEN
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had return electrode monitor(rem) testing failed by decrease resistance to alarm.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received as a service request and a visual inspection and functional test were performed.The device as received met the specifications and passed functional / visual inspection testing.Inspection of the device resulted in finding no fault.The reported condition was not confirmed.According to the technician, "issue not confirmed for nem fails decrease resistance until alarm.All nem readings are within specifications as received.The reported issue could not be confirmed or duplicated through testing and troubleshooting.The unit meets all specifications." the investigation found the device to function normally and within specifications.The unit was subjected to full factory testing / calibration.It passed all tests with no problems or issues found.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGISTAT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key8803562
Report Number3006451981-2019-00149
Device Sequence Number18912325
Product Code GEI
UDI-Device Identifier10884521517417
UDI-Public10884521517417
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLSURGGEN
Device Catalogue NumberVLSURGGEN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1